Isometric Diamond Subgraphs

Eppstein, David (2009) Isometric Diamond Subgraphs. In: Graph Drawing 16th International Symposium, GD 2008, September 21- 24, 2008 , pp. 384-395(Official URL: http://dx.doi.org/10.1007/978-3-642-00219-9_37).

Full text not available from this repository.

Abstract

We test in polynomial time whether a graph embeds in a distance-preserving way into the hexagonal tiling, the three-dimensional diamond structure, or analogous higher-dimensional structures.

Item Type: Conference Paper
Additional Information: 10.1007/978-3-642-00219-9_37
Classifications: G Algorithms and Complexity > G.490 Embeddings
P Styles > P.720 Straight-line
P Styles > P.060 3D
URI: http://gdea.informatik.uni-koeln.de/id/eprint/926

Actions (login required)

View Item View Item